# SDR GTIA2018102902928

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 9,481 hours, 11,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WET SOCK ODOR IN AFT CABIN REPORTED ON CLIMB OUT ISOLATED PACK 2. ODOR DISSIPATED. PERFORMED TSM 05-50-00-810-831. INSPECTED APU, ENG NR 1 & NR 2 NO OIL LEAKS NOTICED AT THIS TIME. SMELL ISOLATED TO PACK NR 2. PACK NR 1 OK, NO ODOR AT THIS TIME.
